Imbedding of a space with an affine connection in the affine space
Annales Polonici Mathematici, Tome 14 (1963) no. 3, pp. 303-309
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_14_3_303_309,
author = {R. Krasnod\k{e}bski},
title = {Imbedding of a space with an affine connection in the affine space},
journal = {Annales Polonici Mathematici},
pages = {303--309},
year = {1963},
volume = {14},
number = {3},
doi = {10.4064/ap-14-3-303-309},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-14-3-303-309/}
}
TY - JOUR AU - R. Krasnodębski TI - Imbedding of a space with an affine connection in the affine space JO - Annales Polonici Mathematici PY - 1963 SP - 303 EP - 309 VL - 14 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-14-3-303-309/ DO - 10.4064/ap-14-3-303-309 LA - en ID - 10_4064_ap_14_3_303_309 ER -
R. Krasnodębski. Imbedding of a space with an affine connection in the affine space. Annales Polonici Mathematici, Tome 14 (1963) no. 3, pp. 303-309. doi: 10.4064/ap-14-3-303-309
Cité par Sources :